# SDR DALA2019010600090

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 52,890 hours, 24,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON GUSSET PLATE RIGHT SIDE STA 68 STR 16R. INCREASED HOLE SIZE TO .191 AND REPLACED FASTENERS IAW SR< 51-42-11, 43-44-23 AND 51-43-00.
